# SDR ASOA2015122314267

- Difficulty date: December 23, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 17,375 hours, 11,497 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Damaged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SEAL RETAINER DAMAGED AT LOWER FWD AND AFT CORNERS.  REPAIRED DAMAGED FWD CARGO BAY SEAL RETAINER IAW EC/TC REO 690-52-35-013. THIS IS CLASSIFIED AS A MAJOR REPAIR IAW GMM 5-2.
